# SDR DALA2020122404250

- Difficulty date: December 24, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT CWB FRONT SPAR VERTICAL STRINGER POSITION 5 AT FRAME 36 Y-765.  CORRECTIVE ACTION: REPAIRED PER ER/A 588680-14AD REV O.  OK FOR SERVICE.
